Main Article Content
In this article, a general integral identity for twice differentiable mapping involving fractional integral operators is derived. As a second, by using this identity we obtained some new generalized Hermite-Hadamards type inequalities for functions whose absolute values of second derivatives are s-convex and concave. The main results generalize the existing Hermite-Hadamard type inequalities involving the Riemann-Liouville fractional integral. Also we pointed out, some results in this study in some special cases, such as setting s = 1, λ = α, σ(0) = 1 and w = 0 , more reasonable than those obtained in .
How to Cite
Gozpinar, A., Set, E., & Dragomir, S. (2019). Some generalized Hermite-Hadamard type inequalities involving fractional integral operator for functions whose second derivatives in absolute value are s-convex. Acta Mathematica Universitatis Comenianae, 88(1), 87-100. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/853/642